# SDR SWAA2021040232761

- Difficulty date: November 23, 2020
- Submitted: April 3, 2021
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 38,893 hours, 23,539 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR PANEL PLATE LOCATED BS794 AT LEVEL STR25R AND WL153.5 AT AFT CARGO COMPARTMENT / REPLACED FLOOR PANEL PLATE LOCATED BS794 AT LEVEL STR 25R AND WL 153.5 AT AFT CARGO COMPARTMENT IAW B737-700 DRAWING #453A2611 REV C SHEET 1
